Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online
Ask a Dentist   »  

Having burning sensation on tongue. Deficiency of vitamin B complex?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
I have a condition with my tongue which I have had since December 5, 2012. It started with a burning tongue and then it started feeling like i had chewing gum in my mouth and was between my teeth and constantly sticky. there was nevey anything on my was always on my tongue. I have been to my regular dentist, my family doctor, an oral dentist, and he sent me to a cancer doctor because he said my vitamin b was out of line, which this doctor found out that there was nothing wrong with any of my blood work at all . One doctor told me that it was burning tongue and put me on two kinds of medicine and neither one helped. Do you have any kind of answers that could help with this, it never stops!!!! Do you have the name of a doctor that i could go to and maybe get some help????
Posted Sun, 8 Sep 2013 in Dental Health
Answered by Dr. Luchuo Engelbert Bain 55 minutes later
Brief Answer:
Screen for ionic and Vitamin D levels in blood

Detailed Answer:
Hi and thanks for the query,

A complete clinical review, is important to have a good idea of what is going on. It is good that the control done showed normal Calcium, Magnesium, Sodium, Vitamin D and Potassium. Electrolyte imbalances could explain such manifestations.

Revision of your drugs for depression should be considered. Some of these manifestations could direct side effects from these drugs and modification of the drugs could be of utmost help.

I would suggest a clinical review with an internist for a complete and holistic evaluation, and orientation of future management., Thanks and hope this helps as I wish you the best of health. Kind regards.

Bain LE, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dentist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor